# SDR USAA2015032200003

- Difficulty date: March 21, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 30,839 hours, 13,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 12 C EMER LIGHT INOPERATIVE.  RE-ATTACHED SEAT 12 C EMER LIGHT.  OK FOR SERVICE.
